Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On sections of hyperelliptic Lefschetz fibrations

Shunsuke Tanaka

Algebraic & Geometric Topology 12 (2012) 2259–2286
Bibliography
1 J Amorós, F Bogomolov, L Katzarkov, T Pantev, Symplectic Lefschetz fibrations with arbitrary fundamental groups, J. Differential Geom. 54 (2000) 489 MR1823313
2 H Endo, M Korkmaz, D Kotschick, B Ozbagci, A Stipsicz, Commutators, Lefschetz fibrations and the signatures of surface bundles, Topology 41 (2002) 961 MR1923994
3 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
4 R E Gompf, A I Stipsicz, 4-manifolds and Kirby calculus, 20, American Mathematical Society (1999) MR1707327
5 T Ito, Splitting of singular fibers in certain holomorphic fibrations, J. Math. Sci. Univ. Tokyo 9 (2002) 425 MR1930415
6 S Kitagawa, K Konno, Fibred rational surfaces with extremal Mordell–Weil lattices, Math. Z. 251 (2005) 179 MR2176471
7 M Korkmaz, B Ozbagci, On sections of elliptic fibrations, Michigan Math. J. 56 (2008) 77 MR2433657
8 Y Matsumoto, Lefschetz fibrations of genus two—a topological approach, from: "Topology and Teichmüller spaces" (editors S Kojima, Y Matsumoto, K Saito, M Seppälä), World Sci. Publ. (1996) 123 MR1659687
9 S Ç Onaran, On sections of genus two Lefschetz fibrations, Pacific J. Math. 248 (2010) 203 MR2734172
10 M H Saitō, K I Sakakibara, On Mordell–Weil lattices of higher genus fibrations on rational surfaces, J. Math. Kyoto Univ. 34 (1994) 859 MR1311624
11 I Smith, Geometric monodromy and the hyperbolic disc, Q. J. Math. 52 (2001) 217 MR1838364